×

zbMATH — the first resource for mathematics

Cohomology of group extensions. (English) Zbl 0050.02104

Keywords:
group theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] H. Cartan, Sur la cohomologie des espaces où opère un groupe, C.R. Acad. Sci. Paris vol. 226 (1948) pp. 148-150, 303-305. · Zbl 0034.25603
[2] H. Cartan and S. Eilenberg, Satellites des foncteurs de modules, not yet published.
[3] Henri Cartan and Jean Leray, Relations entre anneaux d’homologie et groupes de Poincaré, Topologie algébrique, Colloques Internationaux du Centre National de la Recherche Scientifique, no. 12, Centre de la Recherche Scientifique, Paris, 1949, pp. 83 – 85 (French). · Zbl 0040.10002
[4] Beno Eckmann, On complexes over a ring and restricted cohomology groups, Proc. Nat. Acad. Sci. U. S. A. 33 (1947), 275 – 281. · Zbl 0045.44102
[5] Beno Eckmann, On infinite complexes with automorphisms, Proc. Nat. Acad. Sci. U. S. A. 33 (1947), 372 – 376. · Zbl 0030.37501
[6] Samuel Eilenberg, Homology of spaces with operators. I, Trans. Amer. Math. Soc. 61 (1947), 378 – 417; errata, 62, 548 (1947). · Zbl 0034.11001
[7] Sammuel Eilenberg, Topological methods in abstract algebra. Cohomology theory of groups, Bull. Amer. Math. Soc. 55 (1949), 3 – 37. · Zbl 0031.34202
[8] Samuel Eilenberg and Saunders MacLane, Cohomology theory in abstract groups. I, Ann. of Math. (2) 48 (1947), 51 – 78. · Zbl 0029.34001 · doi:10.2307/1969215 · doi.org
[9] Samuel Eilenberg and Saunders MacLane, Cohomology and Galois theory. I. Normality of algebras and Teichmüller’s cocycle, Trans. Amer. Math. Soc. 64 (1948), 1 – 20. · Zbl 0031.34301
[10] Samuel Eilenberg and Saunders MacLane, Homology of spaces with operators. II, Trans. Amer. Math. Soc. 65 (1949), 49 – 99. · Zbl 0034.11101
[11] G. Hochschild, Local class field theory, Ann. of Math. (2) 51 (1950), 331 – 347. · Zbl 0045.32205 · doi:10.2307/1969327 · doi.org
[12] Roger C. Lyndon, The cohomology theory of group extensions, Duke Math. J. 15 (1948), 271 – 292. · Zbl 0031.19802
[13] Jean-Pierre Serre, Cohomologie des extensions de groupes, C. R. Acad. Sci. Paris 231 (1950), 643 – 646 (French). · Zbl 0038.36501
[14] Jean-Pierre Serre, Homologie singulière des espaces fibrés. Applications, Ann. of Math. (2) 54 (1951), 425 – 505 (French). · Zbl 0045.26003 · doi:10.2307/1969485 · doi.org
[15] Oswald Teichmüller, Über die sogenannte nichtkommutative Galoissche Theorie und die Relation \?_\?,\?,\?\?_\?,\?\?,\?\?^\?_\?,\?,\?=\?_\?,\?,\?\?\?_\?,\?,\?,\?, Deutsche Math. 5 (1940), 138 – 149 (German). · Zbl 0023.19805
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.